Results 1 to 12 of 12
  1. #1
    spm162's Avatar
    spm162 is offline Associate Member
    Join Date
    Apr 2002
    Location
    Smallville
    Posts
    195

    Injection Problem, please read

    This happened before when I reused a sterilized syringe, but this time was a little different. On friday I did my 3rd weekly injection of 500mg of Test Ent into the left quad. I used a new needle, wiped the area w/ alcohol as always and did the inj. The next day my leg felt a little sore. It is now monday and I still feel like I have a dead leg. The area is a little swollen with a bit of redness. Last time this happened I took a 4 day course of amox and it seemed to go away. The only thing that I can think of is that I drew up a pice of glass from the amp. Any suggestions?

  2. #2
    Flynman is offline Associate Member
    Join Date
    Apr 2003
    Location
    South Carolina
    Posts
    361
    What type of gear are you using: Brand and how many mg per ml? I had that problem with some Mexican gear. Got infected twice even though I used clean needles and alcohol. Is the area hot to the touch? If so you may have a slight infection. Antibiotics is the only way to help it if you do.
    Good luck

  3. #3
    spm162's Avatar
    spm162 is offline Associate Member
    Join Date
    Apr 2002
    Location
    Smallville
    Posts
    195
    Aburaihan co. iran, test ent 250 mg/ml. It is a little warm to the touch. Where would I get the antibiotics, what kind, how much do I take, is this neccesary?

  4. #4
    spm162's Avatar
    spm162 is offline Associate Member
    Join Date
    Apr 2002
    Location
    Smallville
    Posts
    195
    bump

  5. #5
    Grant's Avatar
    Grant is offline Member
    Join Date
    Aug 2001
    Posts
    973
    are you reusing your syringes? if so, why?

  6. #6
    Ntpadude is offline Anabolic Member
    Join Date
    Sep 2003
    Location
    Florida
    Posts
    2,886
    Quote Originally Posted by spm162
    This happened before when I reused a sterilized syringe, but this time was a little different. On friday I did my 3rd weekly injection of 500mg of Test Ent into the left quad. I used a new needle, wiped the area w/ alcohol as always and did the inj. The next day my leg felt a little sore. It is now monday and I still feel like I have a dead leg. The area is a little swollen with a bit of redness. Last time this happened I took a 4 day course of amox and it seemed to go away. The only thing that I can think of is that I drew up a pice of glass from the amp. Any suggestions?
    I've got redness, warmth, slight swelling and rash... goes away after 4-5 days... I believe I had a nurse look at it and tell me this is not too unusual with oil based steroids ... if seems they are better tolerated in the muscle then in fat layers... if some of it leaks out of the muscle into fat layers are area between skin and muscle, you get a histamine reaction... I was advised to just take benedrils until the rash, swelling and etc subsides...

  7. #7
    spm162's Avatar
    spm162 is offline Associate Member
    Join Date
    Apr 2002
    Location
    Smallville
    Posts
    195
    No, I am not reusing needles. As per ntpadude, I will take your advice and see what happens. I ordered some amox just in case so I can have some on hand if I do end up needing it. But from what I remember, I had the needle almost all of the way in, so it should have been fairly deep IM, but I uess there is always a chance. Thanks for the input.

  8. #8
    symatech's Avatar
    symatech is offline Retired Moderator
    Join Date
    May 2002
    Location
    not where I want to be
    Posts
    6,697
    if you injected a pice of the amp i think youd know....and antibiotics would not help you. but i dont think thats the case. also 4 days of antibiotics is too little. i think in most cases an 8-10 day run is needed even if the problem abates after a few days. how long has it been? could be a normal reaction to gear. minor swelling with redness is not uncommon.

  9. #9
    spm162's Avatar
    spm162 is offline Associate Member
    Join Date
    Apr 2002
    Location
    Smallville
    Posts
    195
    I agree with the corse of antibiotics you described but that is all that I had and it seemed to work. It has been 3 days since the inj. The reason I am concerned is because this never happened before for no reason. Like I said this is my 3rd inj so why would I have a rxn now and not the first 2x? Doesn't make sense to me. Still the mild erythema is persisting and maybe getting a little worse.

  10. #10
    symatech's Avatar
    symatech is offline Retired Moderator
    Join Date
    May 2002
    Location
    not where I want to be
    Posts
    6,697
    i hear ya. ive had reactions like that too. Sometimes they flare up, other times I'm ok. Are you running a fever?

  11. #11
    spm162's Avatar
    spm162 is offline Associate Member
    Join Date
    Apr 2002
    Location
    Smallville
    Posts
    195
    No fever, I feel great. I guess I'll just let it ride and see how it goes. I did some running today for about 30 min and streched it out. I also sat in the steam room at the gym for about 5 min. It does feel better from yesterday but it wasn't red at all until today.

  12. #12
    Grant's Avatar
    Grant is offline Member
    Join Date
    Aug 2001
    Posts
    973
    Quote Originally Posted by spm162
    No, I am not reusing needles. As per ntpadude, I will take your advice and see what happens. I ordered some amox just in case so I can have some on hand if I do end up needing it. But from what I remember, I had the needle almost all of the way in, so it should have been fairly deep IM, but I uess there is always a chance. Thanks for the input.
    I asked about the syringe, not the needle.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •